Translator Disclaimer
September, 2003 La théorie des équations différentielles p-adiques et le Théorème de la monodromie p-adique
Zoghman Mebkhout
Rev. Mat. Iberoamericana 19(2): 623-665 (September, 2003).

Abstract

In this lecture we introduce the reader to the proof of the p-adic monodromy theorem linking the p-adic differential equations theory and the local Galois p-adic representations theory.

Citation

Download Citation

Zoghman Mebkhout. "La théorie des équations différentielles p-adiques et le Théorème de la monodromie p-adique." Rev. Mat. Iberoamericana 19 (2) 623 - 665, September, 2003.

Information

Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1113.12004
MathSciNet: MR2023201

Subjects:
Primary: 11F80, 12H25, 14F, 14F30

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.19 • No. 2 • September, 2003
Back to Top